Alert archive / Tennessee / Flash Flood Warnings in 2014
Flash Flood Warning 43, NWS Memphis, TN
NWS Memphis, TN issued this flash flood warning at Jun 7, 2014, 5:52 PM CDT for 6 counties in Tennessee. It was in force for 3 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 7, 2014, 5:52 PM CDT (22:52 UTC)
- Expired
- Jun 7, 2014, 8:45 PM CDT
- In force
- 3 hr
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Carroll County, TN, Dyer County, TN, Gibson County, TN, Henry County, TN, Obion County, TN, Weakley County, TN
The radar
The Paducah radar (KPAH), 105 km from the middle of the area, began a volume at 22:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 7, 7:00 PM CDT | FLASH FLOOD | Gleason, TN | SEVERAL COUNTY ROADS FLOODED IN SOUTHERN PART OF COUNTY. |
| Jun 7, 7:00 PM CDT | FLASH FLOOD | Huntingdon, TN | FLOODING OF SEVERAL COUNTY ROADS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 68 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 10.9 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 30 J/kg
- Mixed-layer CIN
- -82 J/kg
- Mixed-layer LCL
- 1035 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- 90 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
982
WGUS54 KMEG 072252
FFWMEG
TNC017-045-053-079-131-183-080145-
/O.NEW.KMEG.FF.W.0043.140607T2252Z-140608T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
552 PM CDT SAT JUN 7 2014
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHERN CARROLL COUNTY IN NORTHWEST TENNESSEE...
NORTHEASTERN DYER COUNTY IN NORTHWEST TENNESSEE...
NORTHERN GIBSON COUNTY IN NORTHWEST TENNESSEE...
SOUTHERN HENRY COUNTY IN NORTHWEST TENNESSEE...
SOUTHERN OBION COUNTY IN NORTHWEST TENNESSEE...
WEAKLEY COUNTY IN NORTHWEST TENNESSEE...
* UNTIL 845 PM CDT
* AT 552 PM CDT... 2 TO 4 INCHES OF RAINFALL HAS OCCURRED OVER THE
PAST 2 HOURS. AN ADDITIONAL 1 TO 2 INCHES IS POSSIBLE OVER THE
NEXT HOUR.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
HUNTINGDON...MCKENZIE...PARIS AND MARTIN.
THIS WARNING ALSO INCLUDES AREAS NEAR REELFOOT LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT FLASH FLOODING ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3622 8812 3622 8814 3615 8818 3612 8821
3599 8821 3590 8825 3610 8951 3638 8937
3635 8809 3630 8810 3629 8809
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Jun 7, 3:13 PM CDT, 2 hours 39 minutes earlier.
Area forecast discussion, Jun 7, 3:13 PM CDT, 2 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
313 PM CDT SAT JUN 7 2014
.DISCUSSION...
CURRENT SEVERE THUNDERSTORM WATCH IN PLACE FOR THE NORTHERN THIRD
OF THE MIDSOUTH...WITH A FEW STORMS CAPABLE OF STRONG ROTATION AND
POSSIBLE TORNADOES. THIS THREAT WILL CONTINUE IN THE MID EVENING
HOURS. THE REMAINDER OF THE MIDSOUTH MAY SEE PULSE TYPE SEVERE
WEATHER EARLY AND POTENTIALLY A STRONGER ORGANIZED LINE OVERNIGHT
AS A WEAK COLD FRONT PUSHES THROUGH THE REGION. A FLASH FLOOD
WATCH IS STILL IN EFFECT THROUGH SUNDAY MORNING OVER THE NORTHERN
TWO THIRDS OF THE MIDSOUTH.
SUNDAY...AFOREMENTIONED FRONT WILL SAG INTO NORTH MISSISSIPPI
TOMORROW...WHERE THE BRUNT OF PRECIPITATION IS EXPECTED TO INCLUDE
A FEW ISOLATED SEVERE STORMS. TO THE NORTH A SLIGHTLY COOLER/MORE
STABLE AIRMASS WILL BRIEFLY FILTER IN...SO HAVE LOWERED POPS IN
THIS AREA. THE FRONT WILL WAVE BACK AS A WARM FRONT SUNDAY NIGHT
WITH PRECIPITATION BREAKING OUT FIRST OVER ARKANSAS BY
MIDNIGHT...AND THEN SPREADING EAST BY SUNRISE MONDAY MORNING.
MONDAY THROUGH THURSDAY...NEXT POTENT SHORTWAVE IS EXPECTED TO
GET PINCHED OFF OVER THE PLAINS AND BECOME CLOSED ON MONDAY. THIS
FEATURE WILL SLOWLY DRIFT OVER THE OZARKS ON TUESDAY AND THEN MOVE
SLOWLY MOVE UP THE OHIO VALLEY ON WEDNESDAY AND THURSDAY. STORMS
WILL BE LIKELY EACH DAY...WITH SEVERE WEATHER POSSIBLE ON MONDAY
AND TUESDAY. STEEPER LAPSE RATES WITH THE LOW...COUPLED WITH A
STRONGER LOW LEVEL FLOW WILL MEAN A BETTER POTENTIAL FOR LARGE
HAIL AND TORNADOES. FLASH-FLOODING WILL ALSO REMAIN A THREAT. HAVE
LEANED MORE WITH THE NAM AND ECMWF ON KEEPING TEMPERATURES COOLER.
THURSDAY THROUGH SATURDAY...A WEAK UPPER LEVEL FLOW WILL BE LEFT
IN THE SHORTWAVE'S WAKE...ALONG WITH PLENTY OF GULF MOISTURE.
TEMPERATURES SHOULD CLIMB BACK INTO THE MID AND UPPER 80S
PROVIDING ENOUGH INSTABILITY FOR ISOLATED SHOWERS AND STORMS
DURING THE AFTERNOON AND EARLY EVENING HOURS. SKIES SHOULD BECOME
MOSTLY CLEAR TO PARTLY CLOUDY DURING THE NIGHT.
JAB
&&
.AVIATION...
18Z TAF CYCLE (07/18Z-08/18Z)
MVFR CEILINGS ARE POSSIBLE EARLY THIS AFTERNOON...OTHERWISE VFR
CONDITIONS WILL DOMINATE OUTSIDE ANY SHOWERS AND THUNDERSTORMS
DURING THE PERIOD EXCEPT AT KTUP MVFR VISIBILITIES IN FOG ARE
POSSIBLE 08/09Z-08/14Z. MENTIONED VCTS AT ALL THE TAFS FOR THIS
AFTERNOON AND EARLY EVENING...MAY NEED TO AMEND LATER TO PUT TSRA
IN A TEMPO GROUP OR IN THE BODY OF THE FORECAST DEPENDING ON HOW
CONVECTION DEVELOPS. A COLD FRONT WILL PUSH THROUGH THE MIDSOUTH
FROM THE NORTH OVERNIGHT AND EARLY SUNDAY MORNING...ADDED VCTS AT
KMEM...KMKL...AND KTUP ALONG AND AHEAD OF THE FRONT BUT CONFIDENCE
WAS TOO LOW TO MENTION AT KJBR FOR LATER TONIGHT.
WINDS THIS AFTERNOON SW 7-9 KTS...DECREASING A LITTLE IN THE
EVENING...BECOMING NW 7-10 KTS FOLLOWING THE COLD FRONT.
JCL
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR CLAY-CRAIGHEAD-
CRITTENDEN-CROSS-GREENE-LAWRENCE-MISSISSIPPI-POINSETT-
RANDOLPH-ST. FRANCIS.
MO...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR DUNKLIN-PEMISCOT.
MS...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR ALCORN-BENTON MS-
DESOTO-MARSHALL-PRENTISS-TIPPAH-TISHOMINGO.
TN...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR BENTON TN-CARROLL-
CHESTER-CROCKETT-DECATUR-DYER-FAYETTE-GIBSON-HARDEMAN-
HARDIN-HAYWOOD-HENDERSON-HENRY-LAKE-LAUDERDALE-MADISON-
MCNAIRY-OBION-SHELBY-TIPTON-WEAKLEY.
&&Hazardous weather outlook, Jun 7, 2:55 PM CDT, 2 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 255 PM CDT SAT JUN 7 2014 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-082200- ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY- COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR- DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD- HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE- LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION- PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN- RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON- TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA- 255 PM CDT SAT JUN 7 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS THE ENTIRE MID SOUTH THIS AFTERNOON AND EVENING. THE PRIMARY THREATS TO THE NORTH OF INTERSTATE 40 WILL BE DAMAGING WINDS...LARGE HAIL...AND A FEW TORNADOES. TO THE SOUTH OF INTERSTATE 40...THE THREATS WILL REMAIN DAMAGING WINDS AND LARGE HAIL. A FLASH FLOOD WATCH ALSO REMAINS IN EFFECT ACROSS NORTHEAST ARKANSAS...THE MISSOURI BOOTHEEL...WEST TENNESSEE...AND FAR NORTHERN MISSISSIPPI TODAY AND TONIGHT. SEVERAL INCHES OF RAINFALL MAY OCCUR IN AREAS WHERE THUNDERSTORMS MOVE OVER THE SAME AREAS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ON SUNDAY ACROSS NORTH MISSISSIPPI. THE PRIMARY THREATS SHOULD REMAIN DAMAGING WINDS AND LARGE HAIL. SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE TO IMPACT THE FORECAST AREA THROUGH THE FIRST HALF OF NEXT WEEK. THERE WILL LIKELY BE A CONTINUED THREAT FOR ADDITIONAL SEVERE STORMS AND FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION WILL BE NEEDED LATE THIS AFTERNOON AND EARLY THIS EVENING. ADDITIONAL SPOTTER ACTIVATION MAY BE NEEDED OVER THE NEXT SEVERAL DAYS DUE TO THE CONTINUED THREAT FOR SEVERE STORMS AND FLOODING. STORM SPOTTERS...EMERGENCY MANAGEMENT...AND LAW ENFORCEMENT OFFICIALS ARE URGED TO REPORT ANY WIND DAMAGE...LARGE HAIL...TORNADOES...OR FLOODING TO THE NATIONAL WEATHER SERVICE IN MEMPHIS TENNESSEE. JAB
In the hours before
Local storm report, Jun 7, 3:37 PM CDT, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
337 PM CDT SAT JUN 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM TORNADO 2 SW CLAYTON 36.45N 89.28W
06/07/2014 OBION TN TRAINED SPOTTER
TORNADO ON GROUND NEAR CLAYTON MOVING TOWARDS UNION CITY
&&
JPMLocal storm report, Jun 7, 4:11 PM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
411 PM CDT SAT JUN 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM TORNADO 2 SW CLAYTON 36.45N 89.28W
06/07/2014 OBION TN TRAINED SPOTTER
TORNADO ON GROUND NEAR CLAYTON MOVING TOWARDS UNION CITY
0350 PM TSTM WND DMG UNION CITY 36.42N 89.05W
06/07/2014 OBION TN EMERGENCY MNGR
NUMEROUS TREES AND POWER LINES DOWN.
0403 PM TSTM WND GST WALNUT RIDGE 36.07N 90.96W
06/07/2014 E0.00 MPH LAWRENCE AR TRAINED SPOTTER
ESTIMATED WIND GUSTS TO 60 MPH AND PEA SIZED HAIL
REPORTED ON HIGHWAY 63.
0405 PM HAIL S UNION CITY 36.42N 89.05W
06/07/2014 M1.75 INCH OBION TN TRAINED SPOTTER
HAIL STARTED AS QUARTER SIZED THEN RAPIDLY INCREASED TO
GOLFBALL SIZE.
&&
MRMLocal storm report, Jun 7, 5:07 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
507 PM CDT SAT JUN 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM TORNADO 2 SW CLAYTON 36.45N 89.28W
06/07/2014 OBION TN TRAINED SPOTTER
TORNADO ON GROUND NEAR CLAYTON MOVING TOWARDS UNION CITY
0350 PM TSTM WND DMG UNION CITY 36.42N 89.05W
06/07/2014 OBION TN EMERGENCY MNGR
NUMEROUS TREES AND POWER LINES DOWN.
0403 PM TSTM WND GST WALNUT RIDGE 36.07N 90.96W
06/07/2014 E0.00 MPH LAWRENCE AR TRAINED SPOTTER
ESTIMATED WIND GUSTS TO 60 MPH AND PEA SIZED HAIL
REPORTED ON HIGHWAY 63.
0405 PM HAIL S UNION CITY 36.42N 89.05W
06/07/2014 M1.75 INCH OBION TN TRAINED SPOTTER
HAIL STARTED AS QUARTER SIZED THEN RAPIDLY INCREASED TO
GOLFBALL SIZE.
0436 PM HAIL PARAGOULD 36.06N 90.51W
06/07/2014 E1.25 INCH GREENE AR PUBLIC
QUARTER TO HALF DOLLAR SIZED HAIL AND WIND SPEED
ESTIMATED AT 45 MPH.
0437 PM HAIL STANFORD 36.10N 90.66W
06/07/2014 E1.00 INCH GREENE AR PUBLIC
0447 PM TSTM WND DMG HORNBEAK 36.30N 89.39W
06/07/2014 OBION TN PUBLIC
DEER PROCESSING PLANT AND BROWNS MEAT MARKET EXTENSIVE
DAMAGE. POSSIBLE TORNADO DAMAGE.
0449 PM HAIL HENDERSON 35.44N 88.65W
06/07/2014 E1.50 INCH CHESTER TN PUBLIC
0452 PM FUNNEL CLOUD E RUTHERFORD 36.13N 88.99W
06/07/2014 GIBSON TN EMERGENCY MNGR
EMA DIRECTOR AND FIRE DEPT PERSONNEL SEEING FUNNEL CLOUD
JUST EAST OF RUTHERFORD.
&&
MRMLocal storm report, Jun 7, 5:42 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
542 PM CDT SAT JUN 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM TORNADO 2 SW CLAYTON 36.45N 89.28W
06/07/2014 OBION TN TRAINED SPOTTER
TORNADO ON GROUND NEAR CLAYTON MOVING TOWARDS UNION CITY
0350 PM TSTM WND DMG UNION CITY 36.42N 89.05W
06/07/2014 OBION TN EMERGENCY MNGR
NUMEROUS TREES AND POWER LINES DOWN.
0403 PM TSTM WND GST WALNUT RIDGE 36.07N 90.96W
06/07/2014 E0.00 MPH LAWRENCE AR TRAINED SPOTTER
ESTIMATED WIND GUSTS TO 60 MPH AND PEA SIZED HAIL
REPORTED ON HIGHWAY 63.
0405 PM HAIL S UNION CITY 36.42N 89.05W
06/07/2014 M1.75 INCH OBION TN TRAINED SPOTTER
HAIL STARTED AS QUARTER SIZED THEN RAPIDLY INCREASED TO
GOLFBALL SIZE.
0436 PM HAIL PARAGOULD 36.06N 90.51W
06/07/2014 E1.25 INCH GREENE AR PUBLIC
QUARTER TO HALF DOLLAR SIZED HAIL AND WIND SPEED
ESTIMATED AT 45 MPH.
0437 PM HAIL STANFORD 36.10N 90.66W
06/07/2014 E1.00 INCH GREENE AR PUBLIC
0447 PM TSTM WND DMG HORNBEAK 36.30N 89.39W
06/07/2014 OBION TN PUBLIC
DEER PROCESSING PLANT AND BROWNS MEAT MARKET EXTENSIVE
DAMAGE. POSSIBLE TORNADO DAMAGE.
0449 PM HAIL HENDERSON 35.44N 88.65W
06/07/2014 E1.50 INCH CHESTER TN PUBLIC
0452 PM FUNNEL CLOUD E RUTHERFORD 36.13N 88.99W
06/07/2014 GIBSON TN EMERGENCY MNGR
EMA DIRECTOR AND FIRE DEPT PERSONNEL SEEING FUNNEL CLOUD
JUST EAST OF RUTHERFORD.
0526 PM HAIL PARSONS 35.65N 88.12W
06/07/2014 M1.00 INCH DECATUR TN TRAINED SPOTTER
0538 PM HAIL N CORINTH 34.94N 88.52W
06/07/2014 M1.75 INCH ALCORN MS TRAINED SPOTTER
HAIL WAS FALLING NEAR TENNESSEE/MISSISSIPPI BORDER.
&&
MRMThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 5:21 AM CDT | Dense Fog Advisory | MEG | Benton, Carroll, Chester, Crockett, Decatur, Dyer and 15 more | 4 hr |
| Jun 7, 2:53 PM CDT | Tornado Warning | MEG | Lake, Obion | 37 min |
| Jun 7, 3:26 PM CDT | Tornado Warning | MEG | Lake, Obion | 34 min |
| Jun 7, 3:53 PM CDT | Tornado Warning | MEG | Obion, Weakley | 37 min |
| Jun 7, 4:10 PM CDT | Severe Thunderstorm Warning | MEG | Henry | 50 min |
| Jun 7, 4:10 PM CDT | Severe Thunderstorm Warning | MEG | Carroll | 50 min |
| Jun 7, 4:17 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Hardeman, Madison | 28 min |
| Jun 7, 4:23 PM CDT | Tornado Warning | MEG | Chester, Hardeman, McNairy, Madison | 21 min |
| Jun 7, 4:27 PM CDT | Tornado Warning | MEG | Obion, Weakley | 33 min |
| Jun 7, 4:29 PM CDT | Severe Thunderstorm Warning | MEG | Gibson, Obion, Weakley | 46 min |
| Jun 7, 4:39 PM CDT | Severe Thunderstorm Warning | MEG | Benton, Carroll, Henry, Weakley | 51 min |
| Jun 7, 4:42 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Hardin, Henderson, McNairy, Madison | 48 min |
| Jun 7, 4:59 PM CDT | Severe Thunderstorm Warning | MEG | Hardeman, McNairy | 46 min |
| Jun 7, 4:59 PM CDT | Tornado Warning | MEG | Carroll, Weakley | 31 min |
| Jun 7, 5:01 PM CDT | Severe Thunderstorm Warning | MEG | Benton, Carroll, Henry, Weakley | 44 min |
| Jun 7, 5:02 PM CDT | Severe Thunderstorm Warning | MEG | Decatur, Henderson | 43 min |
| Jun 7, 5:03 PM CDT | Tornado Warning | MEG | Chester, Hardin, McNairy | 16 min |
| Jun 7, 5:04 PM CDT | Tornado Warning | MEG | Decatur, Henderson | 26 min |
| Jun 7, 5:08 PM CDT | Severe Thunderstorm Warning | MEG | Dyer, Lake, Obion | 52 min |
| Jun 7, 5:13 PM CDT | Severe Thunderstorm Warning | MEG | Lauderdale, Tipton | 47 min |
| Jun 7, 5:28 PM CDT | Severe Thunderstorm Warning | MEG | Hardin, McNairy | 62 min |
| Jun 7, 5:31 PM CDT | Severe Thunderstorm Warning | MEG | Hardin, McNairy | 59 min |
| Jun 7, 5:33 PM CDT | Severe Thunderstorm Warning | MEG | Carroll, Gibson, Weakley | 42 min |
| Jun 7, 5:36 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Haywood, Lauderdale, Shelby, Tipton | 39 min |
| Jun 7, 5:39 PM CDT | Tornado Warning | MEG | Carroll, Gibson | 36 min |
| Jun 7, 5:40 PM CDT | Severe Thunderstorm Warning | MEG | Hardeman, McNairy | 35 min |
| Jun 7, 5:55 PM CDT | Flash Flood Warning | MEG | Decatur, Hardin | 3 hr |
| Jun 7, 6:00 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Hardeman, Haywood, Madison, Shelby | 45 min |
| Jun 7, 6:13 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Crockett, Gibson, Hardeman, Haywood, Henderson and 2 more | 47 min |
| Jun 7, 6:16 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Haywood, Lauderdale, Shelby, Tipton | 44 min |
| Jun 7, 6:43 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Fayette, Hardeman, Hardin, Haywood, McNairy and 1 more | 47 min |
| Jun 7, 6:51 PM CDT | Severe Thunderstorm Warning | MEG | Benton, Carroll, Chester, Decatur, Hardin, Henderson and 1 more | 39 min |
| Jun 7, 6:54 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Haywood, Shelby, Tipton | 28 min |
Nearby
Flash Flood Warnings in Tennessee, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.